# SDR DALA2018032701976

- Difficulty date: March 31, 2014
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL REPAIR DOUBLER WAS FOUND CRACKED.   THE REPAIR DOUBLER WAS REPLACED IAW SRM 53-20-15-2R-12, FIG 201.
